Telephone Conversation with Elizabeth

I spoke very briefly to my daughter Elizabeth today and said we would be down soon to see her however I was concerned – Elizabeth was once again complaining of a strain to her heart. There was no psychiatrist on duty only nurses and it will be awkward for me to ring tomorrow due to travel/work but I am concerned. It is not the first time I have heard this said to me. Elizabeth should not be feeling a strain to her heart at the age of 26. Everything is not alright on this combination of contra indicated drugs. I remember when Elizabeth was at the Bethlem she told me an emergency doctor was called out to her and sure enough when I visited and my visiting hours were cut to just 1 hour which meant the bulk of my time was spent travelling particularly as I did not have a car at that point which is another story – I went out shopping on my own at Elizabeth’s request to get her a few things she needed and when I telephoned to say I was on my way back at approaching the hospital Elizabeth said the emergency doctor had been called out to her. Noone tells you anything – if there is any kind of emergency you would never know as a parent as you are discarded and treated like you are invisible.

If the drugs combination has not been changed since the Bethlem and now my daughter is still complaining of strain to the heart there is no way that this should be ignored. The hospital tried to reassure me that she is being constantly monitored but nothing reassures me as I have in my possession the private test results which speak for themselves and what is more I can produce every bit of evidence to back the fact that these drugs are contra indicated.

So, it is not just a look at the future and placements for Elizabeth so she does not have to spend the rest of her life in hospital because she has become too disabled like some cases I know. I want a proper review of the drugs done and this review should be discussed openly with the family as I do not want my daughter to suffer any more than she has done already and if these are affecting her physical health I do not want anyone in any team to sit back and just do nothing. There is no way that these drugs should be increased or mixed with any other drugs to solve the problem as this could lead to serotonin syndrome.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: